# SDR PCSA1016061SU

- Difficulty date: October 16, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 60,938 hours, 42,194 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 135 KTS.  ENGINE FAIL LIGHTS CAME ON, ALL PARAMETERS WORKED NORMAL.  TRANSFERRED AUTO PACK TRIP SYSTEM TO DMI 14808.  A HIGH ENERGY STOP CONDITION INSPECTION WAS PERFORMED.  NO DISCREPANCIES WERE NOTED.  SUPPLEMENTAL ADD ON INFO, FOLLOW-UP REPAIR, REMOVED AND REPLACED THE NUMBER 2 BLEED AIR SWITCH IAW 21-11-11, AND DRAINED THE WATER FROM THE BLEED AIR TUBING, PERFORMED OPERATIONAL CHECK IAW B-727 MM.  CH 21-11-00 PG 501 AND AMERIJET ENGINE RUN-UP FORM B-41 OP'S CHECK GOOD.  THE DMI 14808 WAS CLEARED AND THE A/C WAS RETURNED TO SERVICE.
